# SDR HALA0700415

- Difficulty date: September 26, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,763 hours, 3,427 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5443
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START, FAULT LGT ILLUM AND EICAS MSG APU FAULT DISPLAYED, ADDITIONAL START ATTEMPTS UNSUCCESSFUL.  ACCOMP FIM 49-11-00, APU ECU BITE HAD A/C START CIRCUIT MSG, REPLACED APU STARTER PER AMM 49-41-01 AND START CIRCUIT RELAY K197.  OPS AND LEAK CHK GOOD.  RELAY REMOVED AND REPLACED PER FIM 49-11-00, SECURED APU DOORS, FAULT MSG CLEARED, OK FOR SERVICE.
